# SDR 97UAL900810

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Part number: 65599271
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WILL NOT OPEN OR CLOSE.  UPPER FOREWARD ASSIST MECHANISM FROZEN.  *S/D*  MAIN SHAFT FOR THE FORWARD BALANCE MECHANISM WAS SPLIT.  THE FORWARD BALANCE MAIN SHAFT WAS REPLACED AND THE DOOR WAS OPERATIONALLY CHECKED.
